Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What causes body pain during pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 7251 Questions
Question
My wife is 7 month pregnent, she is having severe body pain and temperature of 100 and headach

She is taking dolo650 and citzine and one caugh syrup
Posted Wed, 6 Aug 2014 in Pregnancy
 
 
Answered by Dr. Shanti Vennam 42 minutes later
Brief Answer:
Please get a physician visit done.

Detailed Answer:
Hello,

Thanks for posting your query.

In the current scenario, your wife needs a check up by a physician. As she is pregnant, self-medication is not advised. The cause of the fever should be identified.

Paracetamol is safe for use in pregnancy. Cold sponging may be used to control the fever. Cough syrup should be used with caution in pregnancy and so is anti-histamine. If there is a sore throat, warm saline gargles are helpful. Water should be taken warm to soothe the throat. Steam inhalations are helpful to relieve nasal congestion.

Please see that she has adequate liquids, proper rest and good nutrition.

Hope your query has been answered. Please feel free to contact for more information. I will be happy to help.

regards,
Shanti.V.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor